Numerical and asymptotic study of the two-dimensional problem of the hydroelastic behavior of a floating plate in waves

Korobkin, A. A. (2000) Numerical and asymptotic study of the two-dimensional problem of the hydroelastic behavior of a floating plate in waves. Journal of Applied Mechanics and Technical Physics, 41 (2). pp. 286-292. ISSN 0021-8944

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 08 Jul 2020 23:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/20647
DOI: 10.1007/BF02465270

Actions (login required)

View Item View Item